# SDR UHLA2014052500394

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,452 hours, 15,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE IN UP POSITION.  NOSE AND RT SHOWED NORMAL POSITION, LT MLG SHOWED ONLY POSITION DASHED BOX.  CYCLED GEAR IAW QRH, ALL THREE SHOWED NORMAL DOWN AND LOCKED POSITION. IAW QRH, AFTER TWO FAILED ATTEMPTS TO RETRACT GEAR, LT GEAR DOWN AND LOCKED AND RETURNED TO FIELD.  ATC DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.
